# SDR CA090930001

- Difficulty date: September 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS949034
- Condition: Fractured
- Location: Adapter
- Part time: 1,396 hours
- Component: Reduction Adapt
- Component part number: 310831301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GAS GENERATOR SN PCE 114020 AND PWR SECTION SN PS 114217 WAS REMOVED SUBSEQUENT TO IN-FLIGHT-SHUT-DOWN DUE TO OIL PRESSURE LOSS IN FLIGHT. THE DATE OF INCIDENT WAS SEPT 7, 2009.  AFTER LANDING, THE CHIP DETECTOR AND MAIN OIL FILTER WERE REMOVED AND A LARGE QUANTITY OF METAL DEBRIS WAS OBSERVED IN THE MAIN OIL FILTER AND ON THE CHIP DETECTOR.  DURING INVESTIGATION, DISMANTLE OF THE PWR SECTION AND FIRST-STAGE REDUCTION CARRIER ASSY, 3 OF 6 MACHINE HEX BOLTS (IPC PN , CH. 72-10-00, FIGURE 4, ITEM 200, PN MS9490-34) WERE FOUND WITHOUT THE BOLT HEAD ATTACHED. NOTE THAT CARRIER HEX BOLTS SECURE FIRST-STAGE CARRIER AND FIRST-STAGE REDUCTION SPLINED ADAPTER.  THERE ARE A QUANTITY OF SIX HEX BOLTS INSTALLED WITH KEYWASHERS AND ARE TORQUED 75 TO 85 IN LB.  ENG O/H RECORDS INDICATE THAT QUANTITY SIX BOLTS WERE REPLACED WITH NEW ONES DURING ENGINE O/H.
